# SDR HNAA2008113000333

- Difficulty date: November 30, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 36,987 hours, 40,349 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 167301101
- Part serial: 890448
- Condition: Odor
- Part time: 21,046 hours, 40,037 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON APU FAILURE, SMOKE ODOR FILLED THE CABIN AND COCKPIT.  MAINTENANCE INSPECTED THE APU BAY AND FOUND NO LEAKS.  APU WAS RUN FOR 10 MINUTES WITH AND WITHOUT BLEEDS ON.  NO DEFECTS WERE NOTED AND NO ODORS WERE DETECTED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.
